| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexplained no delivery alarms, plastic pieces break off of the reservoir and had small hairline fractures at the very top of where the reservoir goes in and clicks right above the rubber piece.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No excessive no delivery alarm noted during test.Device received with cracked battery tube threads, cracked reservoir tube lip and cracked belt clip slot.The p-cap locks into the reservoir compartment properly noted.(b)(4).